# SDR MASA200400414

- Difficulty date: July 19, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N845MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145502
- Aircraft time: 6,975 hours, 6,518 cycles
- Engine: Allsn AE3007A
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Pitch Control
- Condition: Malfunctioned
- Location: 1 & 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD DUE TO A PITCH TRIM 1 AND 2 INOPERATIVE AND CAS MISCOMPARE MSG.   MECHANIC RESET THE PITCH TRIM SYSTEM AND IT OPERATED NORMALLY. ALL MESSAGES CLEARED AND A/C DEPARTED WITHOUT FURTHER INCIDENT.
